# SDR CA990915041

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S61N
- Engine: Ge CT581401
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 611730101045
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OVER A 6 WEEK PERIOD, 4 TAIL ROTOR BLADES HAVE BEEN REMOVED FOR SMALL POCKET CRACKS.  EACH TIME A BLADE WAS REPLACED, THE T/R WAS REBALANCED TO 0.1 IPS.  THE CRACKS OCCURRED ON TWO DIFFERNT ENT T/R ASSEMBLIES.  A SPECTRUM RUN FOR VIBRATION IN THE TAIL SECTION SHOWED NO ABNORMALTIES AND RIGGING WAS FOUND TO BE WITHIN ACCEPTABLE LIMITS.   MANUFACTURER WAS NOTIFIED AND BLADES RETURNED FOR EVALUATION AND REPAIR.
